# SDR SWAA2021072997629

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 74,289 hours, 43,594 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A415119
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HAD A LOSS OF HYDRAULIC QTY. IN FLIGHT; COMPLIED WITH QRH FOR LOSS OF HYD A; NORMAL LANDING SPEED; TOUCH DOWN WAS NORMAL. ; / [01] FOUND NOSE LANDING GEAR TRANSFER CYLINDER HYDRAULIC LINE BROKEN. REMOVED AND REPLACED HYDRAULIC LINE PER A.M.M. 29-11-00 AND A.M.M. 32-33-41. NO LEAKS NOTED.
